# SDR SIMA20190102004

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 34,976 hours, 30,261 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

E1 FIRE DET FAIL MSG INTERMITTENT DURING CLIMB. PERFORMED OPERATIONAL TEST OF NR 1 ENG FIRE DET GOOD NO MESSAGE NOTED IAW AMM 26-10-00.
